MAUDE Adverse Event Report: Stryker GmbH Gamma4 - Intermediate Nail, LEFT D10x240mm x 125deg; Rod, Fixation, Intramedullary And Accessories

Stryker GmbH Gamma4 - Intermediate Nail, LEFT D10x240mm x 125deg; Rod, Fixation, Intramedullary And Accessories
Catalog Number 83250240S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "primary surgery was performed on (b)(6)2026.The nail broke off at the lag screw hole during postoperative follow-up.Revision surgery was performed on (b)(6)-2026, and gamma4 was removed and dc nail of hansson was implanted.".
 
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026 once the investigation has been completed any additional information will be reported in a supplemental report.

Brand Name
Gamma4 - Intermediate Nail, LEFT D10x240mm x 125deg
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50061358
Report Number0008031020-2026-00909
Device Sequence Number9349340
Product Code HSB
UDI-Device Identifier07613327593877
UDI-Public07613327593877
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number83250240S
Device Lot NumberK186ADD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown